Vonoprazan-associated Gastric Mucosal Redness: A Report of Four Cases.

PMID:31611534
Kubo K , Kimura N , Matsuda S , Tsuda M , Mabe K , Kato M
Internal medicine (Tokyo, Japan)
To date, no cases of vonoprazan-associated gastric mucosal redness have been reported, and its endoscopic and pathological features remain largely unclear. We report four cases of vonoprazan-associated gastric mucosal redness. In all cases, esophagogastroduodenoscopy (EGD) demonstrated linear or spotty redness that newly appeared in the greater curvature of the middle gastric body after the initiation of vonoprazan, which disappeared after its discontinuation. A tissue biopsy taken from the gastric mucosa with redness revealed inflammatory cell infiltration, parietal cell protrusions (PCPs), and oxyntic gland dilatation. To our knowledge, this is the first report describing the endoscopic and pathological features of vonoprazan-associated gastric mucosal redness.


Copyright(C) 2006 BIOIMPACT Co., Ltd. All Rights Reserved